Remote Access Mathematics of Computation
Green Open Access

Mathematics of Computation

ISSN 1088-6842(online) ISSN 0025-5718(print)

 
 

 

Sequential minimax search for a zero of a convex function


Authors: O. Gross and S. M. Johnson
Journal: Math. Comp. 13 (1959), 44-51
MSC: Primary 65.00
DOI: https://doi.org/10.1090/S0025-5718-1959-0103588-8
MathSciNet review: 0103588
Full-text PDF

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

  • [1] William H. Shields, ``Determination of zeros of polynomials and real roots of transcendental equations,'' Report R-77, Instrumentation Lab., Mass. Inst. of Tech, May 1954.
  • [2] Richard Bellman, ``The theory of dynamic programming,'' Amer. Math. Soc., Bull., v. 60, November, 1954, p. 503-515. MR 0067459 (16:732c)
  • [3] Cecil Hastings, Jr., Approximations for Digital Computers, Princeton University Press, Princeton, New Jersey, 1955. MR 0068915 (16:963e)

Similar Articles

Retrieve articles in Mathematics of Computation with MSC: 65.00

Retrieve articles in all journals with MSC: 65.00


Additional Information

DOI: https://doi.org/10.1090/S0025-5718-1959-0103588-8
Article copyright: © Copyright 1959 American Mathematical Society

American Mathematical Society